DSpace Repository

Testing exponentiality against L-distributions

Show simple item record

dc.contributor.author Choudhuri, Gopal
dc.date.accessioned 2015-04-23T09:40:08Z
dc.date.available 2015-04-23T09:40:08Z
dc.date.issued 1997
dc.identifier.uri http://hdl.handle.net/2259/465
dc.description Journal of Statistical Planniny and Inference 64 (1997) 249-255 en_US
dc.description.abstract In this paper we propose a test statistic for testing exponentiality versus L-class of life distributions. This test is based on an estimate of a functional of the cdf which discriminates between the exponential and L-family. en_US
dc.language.iso en en_US
dc.publisher Journal of Statistical Planniny and Inference en_US
dc.subject Brownian bridge en_US
dc.subject Gaussian process en_US
dc.subject L-class of life distributions en_US
dc.subject Karhumen Loeve expansion en_US
dc.title Testing exponentiality against L-distributions en_US
dc.type Article en_US

Files in this item

This item appears in the following Collection(s)

  • Journal Articles [25]
    This collection consists of published and unpublished scholarly articles of IIMK Community.

Show simple item record

Search DSpace


My Account